MAUDE Adverse Event Report: LIFE SPINE, INC. CENTERLINE MODULAR; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE, INC. CENTERLINE MODULAR; INTERVERTEBRAL BODY FUSION DEVICE
Model Number 165-001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of this reported event is likely caused by tulip head interferrence between the taper lock and the inner tulip head.This led to the tulip heads not securing as tightly as they should and resulted in teh reported event.
 
Event or Problem Description
4 tulip heads popped off during surgery.

Brand Name
CENTERLINE MODULAR
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 south quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 south quality drive
huntley, IL 60142
8478846117
MDR Report Key15379853
Report Number3004499989-2022-00012
Device Sequence Number5707880
Product Code NKB
UDI-Device Identifier00190837076436
UDI-Public(01)00190837076436(10)JN31(01)00190837076436(10)JP11(01)00190837076436(10)JP13
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number165-001
Device Catalogue Number165-001
Device Lot NumberJN31, JP11 & JP13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2022
Initial Report FDA Received Date09/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown